A NEW EXTENSIONS OF GEGENBAUER POLYNOMIALS

  • Ahmed Ali Atash Department of Mathematics, Faculty of Education-Shabwah, Aden University, Yemen
  • Ahmed Ali Al-Gonah Department of Mathematics, Faculty of Science, Aden University, Yemen

Abstract

The main aim of this paper is to introduce new extensions of Gegenbauer polynomials of one and two variables by using the extended Gamma function given by Chaudhry and Zubair [3]. Some properties of these extended polynomials such as generating functions, integral representations, and Mellin transform are deduced

Keywords: Gamma function; extended Gegenbauer polynomials; generating functions integral representations; Mellin transform

Downloads

Download data is not yet available.
Published
2020-06-30
How to Cite
Atash, A. A., & Al-Gonah, A. A. (2020). A NEW EXTENSIONS OF GEGENBAUER POLYNOMIALS. Electronic Journal of University of Aden for Basic and Applied Sciences, 1(2), 69-77. Retrieved from https://ejua.net/index.php/EJUA-BA/article/view/19